# SDR ASOA201200053

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 22,905 hours, 21,140 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R3177255
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AFT DRAG ANGLE ON PAX DOOR CRACKED NEAR ASSIST PULLEY BRACKET.  R & R AFT DRAG ANGLE, ON THE PAX DOOR IAW SRMS 51-42-06, 51-42-10 & 51-42-13.
